# SDR WTAA960040

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Eng Fuel
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - RIGHT ENGINE FAILED TO OBTAIN REQUIRED TAKEOFF TORQUE.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE FUEL BYPASS VALVE.  ENGINE OPERATION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
